# SDR 2007UALA01584

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 27,146 hours, 9,827 cycles
- Engine: Iae V2527A5
- Engine time: 28,262 hours, 11,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CREW REPORT:  BIRD STRIKE LEFT ENGINE.  EPR ROLLED BACK HALFWAY AND CAME BACK NORMAL.  BIRD REMAINS IN ENGINE.  [07-24-07]   BIRDSTRIKE AFTER TAKE-OFF RESULTED IN RTF.
